# SDR SWAA2016072754258

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 62,150 hours, 36,426 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 396498
- Condition: Stuck
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT CANNOT MAINTAIN PRESSURIZATION.  AIR TURNBACK.   FOUND FLIGHT PACK VALVE TO BE INTERMENITTENT.  R & R RIGHT PACK VALVE PER MM.
